, , , ,

Member’s Mark Arthritis Pain, Acetaminophen Tablets, 650 mg (200 ct., 2 pk.)

Availability:

8 in stock


$17.58

8 in stock

About this item

  • Compare to the active ingredient in Tylenol 8HR Arthritis Pain
  • Up to 8 hours of arthritis pain relief, reduces fever
  • Extended release caplets
  • 2 pack of 200 tablets each; 400 tablets total
  • Aspirin and gluten free

Product Description

Members Mark arthritis pain tablets temporarily relieve minor aches and pains due to: arthritis, the common cold, headache, toothache, muscular aches, backache and menstrual cramps.

Specifications

  • ACTIVE INGREDIENT: Acetaminophen Extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg, which compares to the active ingredient in Tylenol® 8HR Arthritis Pain. Do not use with any other medications containing acetaminophen.
  • PURPOSE: Acetaminophen Extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
  • TEMPORARY PAIN RELIEF: This product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache.
  • ASPIRIN FREE, GLUTEN FREE: Extended release caplets (capsule-shaped tablets) each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. This product is gluten free.
  • PUSH & TURN CAP: The container has a child-resistant cap. This product is a pain reliever and fever reducer for adults. Under 18 years of age, ask a doctor.

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Member’s Mark Arthritis Pain, Acetaminophen Tablets, 650 mg (200 ct., 2 pk.)”

There are no reviews yet.

SHOPPING CART

close